# SDR R61A201205180641

- Difficulty date: May 18, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547102
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DENTS LEFT SIDE FORE RUDDER, SKIN DENTED IN 9 PLACES.  BTAS MX REMOVED AND REPLACED LEFT SIDE RUDDER SKIN PANELS P/N 85547102 REF BTAC JOB 8418215 OP 15.  A/C REMAINS IN TUS FOR COMPLETION.
